# SDR 2012FA0000319

- Difficulty date: May 4, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N451LX
- Make and model: Beech 400A
- Aircraft serial: RK310
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D-CHECK INSPECTION, WIRING IN THE AFT BAGGAGE RT LOWER AREA IT WAS NOTED THAT SOME WERE BURNED.  THESE HAD SHORTED OUT AND HAD BURNED THRU INSULATION.  THE W740 RT FAN N1 RPM INDICATOR.  THE W748 RT TURBINE N2 INDICATOR.  WIRES WERE REPLACED.
